Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feeling full, sour taste in mouth, no appetite. Suggest remedy

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have been facing few digestion related issues from couple of weeks now. i am almost skipping my dinner daily as iam feeling iam full and keep getting a sour taste in my mouth. My feet ache alot and gives me distress while sleeping.
Posted Tue, 23 Apr 2013 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 57 minutes later
Welcome to XXXXXXX forum.

Let me know the associated symptoms along with mentioned.
Do you have acidic belching/ abdominal discomfort/ excessive flatulence/ gargling sound in abdomen/ abdominal bloating after taking meals?
Are you getting burning sensation in upper abdomen and retrosternal in location?

With the available described symptoms, there appears to be possibility of decreased gastrointestinal motility.
This could be due to upper gastrointestinal pathology or due to hormonal disorder such hypothyroidism and uncontrolled diabetes.

As such there is no correlation between somatic symptoms.
Peptic ulcer disease is caused by Helicobacter pylori bacteria and which may be in form of follicular gastritis, nodular gastritis, gastric and duodenal ulcer, and adenocarcinoma of stomach.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for ultrasound imaging, endoscopy and serum amylase and lipase, thyroid profile, blood sugar level, and nerve conduction studies of lower limbs.
You should also go for urea breathe test for H. Pylori.
If Urea breathe test is found to be positive then you have to take complete eradication therapy for H. Pylori bacteria.

Meanwhile, you should take proton pump inhibitors along with prokinetics for relief of your symptoms.
You should also take methylcobalamin, pregabalin /gabapentin.
You should avoid tomatoes, citrus fruits, tea, coffee, chocolates and oily spicy foods.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor